Two varieties of children's cough medicine recalled
GSK Consumer Healthcare has announced a voluntary recall on two retail lots of children's cough syrup.
According to the release, the recall is for Children's Robitussin Honey Cough and Chest Congestion DM (4oz) with the lot numbers 02177 and 02178. Children's Dimetapp Cold and Cough (8oz) with the lot number CL8292 is also included in the recall.
The recalled lots were distributed throughout the country between February 5 and June 3, 2020.
The company cited incorrect dosing cups as the reason for the recall.
The release says that dosing cups included with the medicine are missing the 5 mL and 10 mL graduations for the Children's Robutussin while the 10 mL graduation is missing for the Children's Dimetapp.
The FDA recall says there is a potential risk for accidental overdose if the discrepancies are not printed on the dosing cups.
Symptoms of an overdose may include impaired coordination, elevation in blood pressure, heart rate and respiration, and severe dizziness or drowsiness among other symptoms.
The company says they have not received any adverse events related to the products at the time of the recall.